Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Table errata: A treatise on Bessel functions and their applications to physics, second edition (Dover, New York, 1966) by A. Gray and G. B. Mathews


Author: Ove Skovgaard
Journal: Math. Comp. 31 (1977), 1046-1049
MSC: Primary 33A45; Secondary 65A05
MathSciNet review: 0442319
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] David J. Sookne, Bessel functions of real argument and integer order, J. Res. Nat. Bur. Standards Sect. B 77B (1973), no. 3-4, 125–132. MR 0421045

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A45, 65A05

Retrieve articles in all journals with MSC: 33A45, 65A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1977-0442319-X
Article copyright: © Copyright 1977 American Mathematical Society